There just HAS to be a cure in the works for Grovers!
I am a 45 yr old woman and have had Grovers for about 6 or 7 years. It is mostly on my abdomin (abdomen) and sometimes back and chest. It flares up after spray tanning and when I am in extreme temps ie...hot tub or freezing cold weather.
I use clobex but the Grovers doesnt really respond well to that. Anyone have ideas?
Minor outbreaks of Grover’s disease can be controlled with prescription strength topical cortisone creams Like Clobex which you are already using. More troubling eruptions usually clear up after taking Accutane or Tetracycline pills for one to three months. If these fail or the outbreak is severe, PUVA phototherapy treatments, antifungal pills and cortisone injections are alternatives.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.